untitled
<OAI-PMH schemaLocation=http://www.openarchives.org/OAI/2.0/ http://www.openarchives.org/OAI/2.0/OAI-PMH.xsd> <responseDate>2018-01-15T18:36:50Z</responseDate> <request identifier=oai:HAL:hal-00779240v1 verb=GetRecord metadataPrefix=oai_dc>http://api.archives-ouvertes.fr/oai/hal/</request> <GetRecord> <record> <header> <identifier>oai:HAL:hal-00779240v1</identifier> <datestamp>2017-12-21</datestamp> <setSpec>type:ART</setSpec> <setSpec>subject:math</setSpec> <setSpec>collection:UNIV-AG</setSpec> <setSpec>collection:INSMI</setSpec> <setSpec>collection:TDS-MACS</setSpec> </header> <metadata><dc> <publisher>HAL CCSD</publisher> <title lang=en>Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques</title> <creator>Moudafi, Abdellatif</creator> <creator>Noor, Muhammad Aslam</creator> <contributor>Département de Mathématiques et Informatique (D.M.I.) ; Université des Antilles et de la Guyane (UAG) - Université des Antilles (Pôle Guadeloupe) ; Université des Antilles (UA) - Université des Antilles (UA)</contributor> <contributor>Department of Mathematics and Statistics [Canada] ; Dalhousie University [Halifax]</contributor> <description>International audience</description> <source>ISSN: 1048-9533</source> <source>EISSN: 1687-2177</source> <source>Journal of Applied Mathematics and Stochastic Analysis</source> <publisher>North Atlantic Science Publishing Company</publisher> <identifier>hal-00779240</identifier> <identifier>https://hal.univ-antilles.fr/hal-00779240</identifier> <identifier>https://hal.univ-antilles.fr/hal-00779240/document</identifier> <identifier>https://hal.univ-antilles.fr/hal-00779240/file/681979_4_.pdf</identifier> <source>https://hal.univ-antilles.fr/hal-00779240</source> <source>Journal of Applied Mathematics and Stochastic Analysis, North Atlantic Science Publishing Company, 1999, 12 (3), pp.223-232</source> <language>en</language> <subject lang=en>Variational Inclusions</subject> <subject lang=en>Wiener-Hopf Equations</subject> <subject lang=en>Sensitivity Analysis</subject> <subject lang=en>Resolvent Operator</subject> <subject>[MATH.MATH-OC] Mathematics [math]/Optimization and Control [math.OC]</subject> <type>info:eu-repo/semantics/article</type> <type>Journal articles</type> <description lang=en>In this paper, we extend the sensitivity analysis framework developed recently for variational inequalities by Noor and Yen to variational inclusions relying on Wiener-Hopf equation techniques. We prove the continuity and the Lipschitz continuity of the locally unique solution to parametric variational inclusions without assuming differentiability of the given data.</description> <date>1999</date> </dc> </metadata> </record> </GetRecord> </OAI-PMH>